Jump to content

Am I Doomed To Get Fat? Everyone Is Stressing Me Out.


Recommended Posts

I was put on a trial run of Paxil for two weeks, the first week 10 mgs, the second week 20 mgs. I thought it was great, I was finally getting help for my severe anxiety. So far in the past few days, I have had no side effects from the medicine, everything is going good. But, when I look online to see other people's reviews for the medication, all I read is weight gain, weight gain and more weight gain. I'm 20 years old, and am very good at maintaining my weight. I take in 1200 calories a day, do 35 minutes of cardio exercise 7 days a week, do not drink soda and I've switched to only breads that are 100 % whole grain. I count my calories to the tea, and I never give in to cravings.

People keep telling me that it doesn't matter how good I take care of myself, that I'm doomed to get fat. As my weight matters so much to me, it's almost not worth taking medicine that helps if I gain 40 or 50 pounds. I feel though like some of these people claiming to gain all of this weight just eat more because they feel better and don't realize that they are eating so much more. I also feel like they may get more sedentary and not exercise as much. I push myself to exercise and eat right no matter what the cause.

Am I doomed to gain weight just because I'm on a new medication?

Link to comment
Share on other sites

Some meds do help to put weight on. With the way you are watching your weight and exercising, I don't believe you'll have a problem.

I firmly believe that exercise enhances the meds and the right chemicals in the brain. Even if you gain 10 lb it is worth not being in the pit of depression, despair and anxiety,

Hoping the Best for You

Link to comment
Share on other sites

Not everyone experiences weight gain and being how you watch everything you eat and excersise....don`t think you will. Try not to pay attention to the negative things and think about how well the medication is helping you!! I`ve never gained weight on any of my meds.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...